MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. UNKNOWN

OLYMPUS MEDICAL SYSTEMS CORP. UNKNOWN
Model Number UNKNOWN
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device in this report has not been returned to omsc for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that as a result of microbiological testing by the user facility, the sample collected from an unspecified olympus product used in conjunction with olympus endoscopes tested positive for unspecified microbes (14cfu/50ml).The device had been reprocessed with an olympus automated endoscope reprocessor model etd3 (not available in the usa) using peracetic acid.Other detailed information such as the model name was not provided.There was no report of infection associated with this report.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide correction and additional information.The device had been reprocessed with an olympus automated endoscope reprocessor model oer-3 using peracetic acid.Olympus medical systems corp.(omsc) reviewed the manufacture history (dhr) of the device and confirmed no irregularity.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.

Brand Name
UNKNOWN
Common Device Name
UNKNOWN
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key8934229
Report Number8010047-2019-03075
Device Sequence Number2520733
Product Code FDS
UDI-Device Identifier04953170071256
UDI-Public04953170071256
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer09/03/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1